MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 16; HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 16; HIP FEMORAL STEM
Model Number L20316
Medical Device Problem Codes Fracture (1260); Use of Device Problem (1670); Malposition of Device (2616)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Necrosis (1971); Pain (1994); Tissue Damage (2104); Test Result (2695); No Code Available (3191)
Date of Event 07/24/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter occupation: non-healthcare professional "attorney paralegal" (b)(4).
 
Event or Problem Description
Litigation alleges that patient has experienced severe pain.Additionally, it is alleged that toxic amounts of cobalt and chromium are making their way into patient's hip joint and blood stream.In addition to what were previously alleged, ppf alleges metal wear and metallosis.After review of medical records, patient was revised to addressed failed painful right metal on metal total hip arthroplasty.Operative notes indicated mildly necrotic tissue, underbelly of the muscle, all metallic-stained tissue, damage tissue and synovalized metal-stained tissue removed with bovie electrocautery.The trunnion itself appeared pristine with damage to the posterior side f the neck.The anteversion of the stem appeared to be 10-15 degrees.The acetabular component is anteverted and slightly vertical.Doi: (b)(6) 2007; dor: (b)(6) 2012 (right hip).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected: h6 (device) product complaint # :(b)(4).Investigation summary :no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 NON COL HO SIZE 16
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9458155
Report Number1818910-2019-122699
Device Sequence Number11523068
Product Code KWA
UDI-Device Identifier10603295258070
UDI-Public10603295258070
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2012
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20316
Device Catalogue NumberL20316
Device Lot Number1980019
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR